# SDR YENA201909020500

- Difficulty date: September 2, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 72,065 hours, 26,211 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 47145147
- Part serial: 3721
- Condition: Failed
- Location: Horiz Stab
- Part time: 43,349 hours, 15,397 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2824, MEX-MCO. WHILE ACCOMP T.C A32-027-49-00-710-00 ITEM 7 STEP 1 THE ELAC 2 PITCH FAULT MESSAGE DID NOT COME ON AN DTHE THS ACTUATOR DOES NOT COME TO A COMPLETE STOP. PER ENGINEERING REQUEST ACCOMPLISH TASK 27-44-00-710-001 A OPS TEST OF JAMMING PROTECTION DEVICE OF THE TRIMMABLE HORIZONTAL STAB; BOTH MECHANICAL AND ELECTRICAL MODE PORTIONS FAILED L/R PER ENGINEERING REQUEST R & R THSA SEE ITEM 2659436 ITEM 1 TEST FAILED AMM 27-44-00-710-001A. R & R THS ACTUATOR IAW AMM 27-44-51 PERFORMED OPERATIONAL TEST OF THE JAMMING PROTECTION DEVICE IAW TASK CARD A320-27-44-00-710-001 SYSTEM OPS CHK DOOG A/C OK FIR RTS.
